Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online
Ask a Urologist   »  

How are gonococcal and bacterial infections treated ?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Hello doctor
The other day after mastirbating I discovered a white discharge on in the tip of my penis. Not realizing that there was an itchy and tingle feeling also. Everyday now I can feel it leaking out and caked up an sticking to my underware. I had sex a week and a day before without a condom with the same person I've been having sex with for the last month. I worried that it's could be an STD. I need to know what this can be and if it's an STD. Please help...
Posted Sun, 6 May 2012 in Penis Problems
Answered by Dr. Rajiv goel 3 hours later

Thanks for your query.

It is possible that you have uretheritis secondary infection. White discharge from the urethra, itching and tingling is associated with 'gonococcal' and other 'bacterial infections' (STD).

I suggest you to consult a doctor / urologist. Physical examination, urine test and swab test / culture test is entailed to confirm the diagnosis. Your doctor may suggest you a course of antibiotics.

Meanwhile, do consume plenty of water.

I hope my answers are adequate and helpful to you. Should you have further concerns, I am available to address them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor